# SDR SWIA201334342

- Difficulty date: August 22, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 31,564 hours, 26,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL EMERGENCY LIGHTS BURNED OUT.  FLT#5485 RELAMPED.
